Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Four exponentials conjecture of Drinfeld modules


Author: Mao-Sheng Li
Journal: Proc. Amer. Math. Soc. 149 (2021), 2375-2380
MSC (2020): Primary 11J81, 11J93; Secondary 11T55
DOI: https://doi.org/10.1090/proc/15389
Published electronically: March 29, 2021
MathSciNet review: 4246790
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Based on the algebraic independence of Drinfeld logarithms at algebraic points proved by Chang and Papanikolas, we show the four exponentials conjecture of Drinfeld modules, by following the typical approach in the classical transcendental number theory.


References [Enhancements On Off] (What's this?)

References

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2020): 11J81, 11J93, 11T55

Retrieve articles in all journals with MSC (2020): 11J81, 11J93, 11T55


Additional Information

Mao-Sheng Li
Affiliation: Department of Mathematical Sciences, Tsinghua University, Beijing 100084, People’s Republic of China
Address at time of publication: Department of Physics, Southern University of Science and Technology, Shenzhen 518055, People’s Republic of China
MR Author ID: 1165789
ORCID: 0000-0002-0150-8004
Email: li.maosheng.math@gmail.com

Keywords: Four exponentials conjecture, transcendence, Drinfeld modules
Received by editor(s): January 29, 2020
Received by editor(s) in revised form: January 31, 2020, August 13, 2020, and October 8, 2020
Published electronically: March 29, 2021
Additional Notes: The author would like to thank the National Natural Science Foundation of China (Grants No. 11371210, 11871295, and 12005092) for partial financial support.
Communicated by: Matthew Papanikolas
Article copyright: © Copyright 2021 American Mathematical Society